Formulation of Stochastic Linearization for Symmetric or Asymmetric M.D.O.F. Nonlinear Systems

[+] Author and Article Information
P-T. D. Spanos

The University of Texas at Austin

J. Appl. Mech 47(1), 209-211 (Mar 01, 1980) (3 pages) doi:10.1115/1.3153613 History: Received August 01, 1978; Revised September 01, 1979; Online July 21, 2009


A formulation of the method of stochastic linearization so that it is applicable for symmetric or asymmetric nonlinear systems is presented. Formulas for the generation of the equivalent linear system are given. The solution procedure for determining nonstationary or stationary system response statistics is outlined.

Copyright © 1980 by ASME
Your Session has timed out. Please sign back in to continue.





Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In